Posted by: nick | 2011-03-23

withdrawal symptomsfom stilpane addiction

what are the withdrawal symtoms from stilpane addiction if I just stop - and how long do they go on before they stop?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAddictions expert

Thank you for your post.

Stilpane, an over the counter codeine based analgesic. Withdrawing from codeine, one may experience symptoms such as nausea, insomnia, tremors, vertigo, sweating, loss of appetite and sleep.
Depending on how much you have taken will depend on the severity and length of the withdrawal. we suggest that withdrawal takes place in an inpatient environment under a doctors supervision who specialises in opiate withdrawal. Also medical withdrawal can ease the symptoms. We, at Harmony specialise in opiate withdrawal, please call us at Harmony Clinic 021 790 7779 for a free assessment with our Clinical Director.
Warm regards
The Harmony Team

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2016-03-19

If I do not take at least 30 a day it feeld like I have TIA symptoms. Any advice.

Reply to Anonymous
Posted by: Anonymous | 2014-04-22

I absolutely would not go to Harmony for assistance as Stilpane is most definitely not an over the counter drug...

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.